+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Tarun Sareen
    Guest

    IBS Diarrhea and weight loss

    Hi everyone, I am suffering from IBS Diarrhea from last 8 months and have a weight loss of 10KG, life has been a hell.
    I took some Ayurvedic treatment in the past and have recently started again. Every time I take the medicine my stomach become worse, I start having more bowel movements than normal (normally itís 5-6, with medicines it goes up to 10) and eventually I stop the treatment.
    I am currently going through the same and donít wanna stop the treatment, what should I do?
    My doctor said that your digestive system is too sensitive and need some time to get use to the medicines?
    Is it so? Is it really a part of the treatment or is the medicines not correct?
    Please advice...

  2. #2
    Member
    Join Date
    Feb 2018
    Location
    344 Vardhman Plus City Mall, Dwarka
    Posts
    31
    Blog Entries
    1
    Hi Tarun,

    Actually, the selection of medicines is done depending on the individual symptoms and severity of the disease. But let me tell you the basic intention lies in improving the agni bal i.e. digestive power, as the loss of agni bal is the main cause of this disease. If we just focus at symptomatic treatment then definitely the patient would get relief from the symptoms but the disease would not be eradicated. Thatís why our main objective should be to strengthen the agni bal i.e. digestive power. We need to understand that agni is very important and we need to be very careful about it. So, in your case you must continue with the medicine and try to balance your dite accordingly. If you still have any problem visit:
    http://athayurdhamah.com/diseases-and-diet/irritable-bowel-syndrome
    Fistula Treatment Without Surgery,Ayurvedic Treatment for IBS,skin allergy treatment,natural anxiety medication,natural remedies for IBS,piles treatment at home


Share Ayurveda Forum